HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Berberis Aquifolium
Picture of this second

Locations of visitors to this page


Aggravations with Homeopathy Medicines

Once you start the process of taking the medicine(s)you might notice some thing new happenning like a skin-rash appearing somewhere on the body or a sudden onset of cough, it can even be a slight fever or a headache. Blisters appearing in the mouth or sudden sleeplessness. May be,increase in the intensity of the itch etc. etc....this only means that the toxins (hitherto lodged in the system) are being forced to move out from their preferred hiding places. The homeopathic process introduced in the system gives a jolt to the system ....which results in this new kind of discomfiture.

Such aggrevation may appear briefly and will die out on its own in a few hours to 2/3 days. Yet, such onset is a sure indication for a homeopath that the medicine is working. The outlet for the toxins is the skin. Hence....appearance of a skin rash is significant. If the medicine is working , the rash will subside on its own.

Max Varma

IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.